MAUDE Adverse Event Report: STRYKER SPINE-US ES2 INTEGRATED BLADE SCREW SIZE S 7.5X40MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US ES2 INTEGRATED BLADE SCREW SIZE S 7.5X40MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 482802740
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A customer reported that approximately 4 years post-operatively a patient was revised to address six es2 integrated blade screws that had migrated.This report captures the second of six screws.
 
Additional Manufacturer Narrative
Corrected data: h1.H6 coding has been updated to reflect investigation conclusion.
 
Event or Problem Description
No new information.

Brand Name
ES2 INTEGRATED BLADE SCREW SIZE S 7.5X40MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key24394512
Report Number0009617544-2026-00009
Device Sequence Number9862793
Product Code NKB
UDI-Device Identifier07613327002003
UDI-Public(01)07613327002003(11)191114(10)198382
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number482802740
Device Lot Number198382
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown